# SDR TC8A96072

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Condition: Reqd Service
- Location: Spoiler Syst
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

KIND TO KIND  -  FLT 35702 - DISCREPANCY:   ON TAXI-OUT KIND, FLIGHT CONTROL CHECK SPOILER PRESSURE WENT TO ZERO, SPOILER PUMP TURNED OFF.  RETURNED TO RAMP.  CORRECTIVE ACTION:  SERVICED SPOILER RESERVOIR, GROUND CHECKS OK IAW MM 27-62-1.
